Sandra Pott
Sandra Pott
Verified email at
Cited by
Cited by
Infinite-dimensional input-to-state stability and Orlicz spaces
B Jacob, R Nabiullin, JR Partington, FL Schwenninger
SIAM Journal on Control and Optimization 56 (2), 868-889, 2018
Admissible and weakly admissible observation operators for the right shift semigroup
B Jacob, JR Partington, S Pott
Proceedings of the Edinburgh Mathematical Society 45 (2), 353-362, 2002
Sharp Békollé estimates for the Bergman projection
S Pott, MC Reguera
Journal of Functional Analysis 265 (12), 3233-3244, 2013
Standard models under polynomial positivity conditions
S Pott
Journal of Operator Theory, 365-389, 1999
Sarason conjecture on the Bergman space
A Aleman, S Pott, MC Reguera
International Mathematics Research Notices 2017 (14), 4320-4349, 2017
An estimate for weighted Hilbert transform via square functions
S Petermichl, S Pott
Transactions of the American Mathematical Society 354 (4), 1699-1703, 2002
Paraproducts and Hankel operators of Schatten class via p-John–Nirenberg theorem
S Pott, MP Smith
Journal of Functional Analysis 217 (1), 38-78, 2004
Logarithmic growth for matrix martingale transforms
TA Gillespie, S Pott, S Treil, A Volberg
Journal of the London Mathematical Society 64 (3), 624-636, 2001
AT (1) theorem on product spaces
S Pott, P Villarroya
arXiv preprint arXiv:1105.2516, 2011
Matrix weighted norm inequalities for commutators and paraproducts with matrix symbols
J Isralowitz, HK Kwon, S Pott
Journal of the London Mathematical Society 96 (1), 243-270, 2017
On Laplace–Carleson embedding theorems
B Jacob, JR Partington, S Pott
Journal of Functional Analysis 264 (3), 783-814, 2013
Bounded mean oscillation on the bidisk and operator BMO
S Pott, C Sadosky
Journal of Functional Analysis 189 (2), 475-495, 2002
Interpolating sequences in spaces with the complete Pick property
A Aleman, M Hartz, JE McCarthy, S Richter
International Mathematics Research Notices 2019 (12), 3832-3854, 2019
Applications of Laplace--Carleson Embeddings to Admissibility and Controllability
B Jacob, JR Partington, S Pott
SIAM Journal on Control and Optimization 52 (2), 1299-1313, 2014
Dyadic BMO on the bidisk
Ó Blasco, S Pott
Revista Matemática Iberoamericana 21 (2), 483-510, 2005
Products of Toeplitz operators on the Bergman spaces 𝐴_ {𝛼} ˛
S Pott, E Strouse
St. Petersburg Mathematical Journal 18 (1), 105-118, 2007
An account on the global homological dimension theorem of A. Ya. Helemskii
S Pott
Universität des Saarlandes, 1999
Admissibility and controllability of diagonal Volterra equations with scalar inputs
BH Haak, B Jacob, JR Partington, S Pott
Journal of Differential Equations 246 (11), 4423-4440, 2009
Zero-class admissibility of observation operators
B Jacob, JR Partington, S Pott
Systems & control letters 58 (6), 406-412, 2009
Logarithmic growth for weighted Hilbert transforms and vector Hankel operators
TA Gillespie, S Pott, S Treil, A Volberg
Journal of Operator Theory, 103-112, 2004
The system can't perform the operation now. Try again later.
Articles 1–20